# SDR 97ZZZX4062

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7100 · Powerplant System
- Part: Hose
- Part number: 3038
- Condition: Mismanufactured
- Location: Engine
- Component: Aeroquip
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

IMPROPER MANUFACTURE OF HOSE INTERIOR FOUND DURING ASSY OF NEW HOSE.  HOSE MFG DATE 3Q96.
